# SDR RAIA00601058

- Difficulty date: January 29, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 18,043 hours, 16,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: Row 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 3535 - PIT - EMERGENCY LIGHT BURNED OUT OVER ROW 12.  MAINTENANCE PERFORMED OPS CHECK OF SYSTEM AND FOUND TO BE FUNCTIONING PROPERLY.
